Paracare Double Strength Suspension Liquid, Orange, 200ml

$
12
00
This is a medicine so we'll ask a few questions before purchasing.
Update

Double strength

Product details

Ingredients

Paracetamol (250mg)

Directions/Instructions/Usage

For relief of mild to moderate pain and fever associated with: common cold flu searches headaches sore throat fever viral infections

Shake well.

Storage Instructions

Store below 25°C but do not refrigerate. Protect from light. Keep medicine secure when not in use.

Dosage Information

Age 6-8 years Average Weight 20.0 - 25.0kg Dose 6 to 7mL Age 8-10 years Average Weight 25.0 - 32.0kg Dose 7 to 9mL Age 10-12 years Average Weight 32.0 - 41.0kg Dose 9 to 12mL Age 12+ years Average Weight 41+kg Does 10 to 20mL Dosage should not exceed 4g (80mL) in 24 hours. Dosage may be repeated every 4 to 6 hours up to a maximum of 4 doses in any 24 hours. Each 5ml contains paracetamol 250mg. For babies and younger children (under 6 years), use the Paracare for babies and young children 3 months - 6 years suspension which has 120mg paracetamol per 5mL.

Warnings/Precautions/Cautions

Adults: Keep to the recommended dose. Don't take this medicine for longer than a few days at a time unless advised by a doctor. Children and adolescents: Keep to the recommended dose. Do not take this medicine for longer than 48 hours at a time unless advised by a doctor. If you know that your child's weight is less than the weight corresponding to the age in the table, choose the dose for their weight. Do not give to children under 6 years of age except on medical advice. If an overdose is taken or suspected, ring the Poisons Information Centre (New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.

Manufacturer Information

Manufactured by PSM Healthcare Ltd, t/a API Consumer Brands Auckland, New Zealand Freephone: 0508 776 746 www.carecentre.co.nz

Claims

For relief of milk to moderate pain & fever
Alcohol free; aspirin free; sugar free; gluten free; dairy free
Oral suspension
Information provided on this page is supplied to assist our customers to select suitable products. Always read the label. Use as directed. If symptoms persist or you have side effects, please talk to your healthcare professional. Vitamins are supplementary to a balanced diet. Weight management products should be used in conjunction with a balanced diet and exercise. Quantity of General sale and pharmacy-only medicines sold per transaction is limited to an individual's need. TAPS PP6196. On pack information verified by GS1 New Zealand on 12/06/2020